Existence and global attractivity of positive periodic solutions for a predator-prey model with Crowley-Martin functional response
MetadataShow full metadata
In this article, we consider a predator-prey system with mutual interference and Crowley-Martin functional response. We obtain positive solutions for the system by using the comparison principle. The existence of periodic solutions is established by applying coincidence degree theory. In addition, we obtain that the system has only one positive periodic solution which is a global attractor by constructing a proper Lyapunov function.
CitationLi, X., Lin, X., & Liu, J. (2018). Existence and global attractivity of positive periodic solutions for a predator-prey model with Crowley-Martin functional response. Electronic Journal of Differential Equations, 2018(191), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.